# SDR FDEA201701060071

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 40,989 hours, 21,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361079721100
- Condition: Corroded
- Location: Frames 11-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT Y1456, FRAMES 11 TO 14 CORRODED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-21 & 53-12-15 FIG.208.  MAJOR REPAIR.
